Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Why is my 6 months pregnant sister having a white discharge ?

my sister is 6 th month of pregnancy .from yester day itself she had a small amount of white discharge.morning she went to doc they said she has to admitt and after one week only we have to say .they reported membrane bulgiging with dilation OS.what is that mean.wheather ,she is alright what about her baby.she is worried about that.her doctor adviced duvadilan injection every 6 she is at hospital kindly let me what is the can we come out.she is 30yrs her weight is 72kg.
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query.
It seems that your sister may be a case of Threatend abortion.
She is to be admitted in the hospital and intense care is to be taken.
constant supervision of fetus and condition of pregnancy require under ultra sonography.
Ok and bye.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, in such type of case uterus become patuleous n os become dilated, this is not case of threatened abortion. cause of it are presence of cyst, PCOD or any other uterine disorder. the injectionwhich she has been taken is uterine relaxant which helps in stopping further progress of diease. in this condition Mec donalds stitch given on os , n patient should be take rest for further period. so discuss it with your doc , n do not worry.
Dr aseem 9982583020
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor